MAUDE Adverse Event Report: ENCORE MEDICAL L.P FMP HIP; LINER, LOCKING RING, CONSTRAINED

ENCORE MEDICAL L.P FMP HIP; LINER, LOCKING RING, CONSTRAINED
Model Number 436-28-000
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - locking ring failure, implant dislocated.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as dislocation from locking ring failure.The previous surgery and the surgery detailed in this event occurred 11 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation from locking ring failure.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
FMP HIP
Common Device Name
LINER, LOCKING RING, CONSTRAINED
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd.
austin,tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd.
austin,tx 78758-5445
Manufacturer Contact
kiersten soderman
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key11858462
Report Number1644408-2021-00449
Device Sequence Number19764226
Product Code KWZ
UDI-Device Identifier00888912085663
UDI-Public(01)00888912085663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model Number436-28-000
Device Catalogue Number436-28-000
Device Lot Number496C1080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer05/21/2021
08/27/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/14/2021
01/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
436-28-006 LOT 498C1012; 497-28-350 LOT 634C1152
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale